Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonpositively curved manifolds


Author: Su-Shing Chen
Journal: Bull. Amer. Math. Soc. 83 (1977), 119-120
MSC (1970): Primary 53C30, 22E40
DOI: https://doi.org/10.1090/S0002-9904-1977-14206-7
MathSciNet review: 0420513
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49. MR 40 #4891. MR 251664
  • 2. A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. (2) 72 (1960), 179-188. MR 23 #A964. MR 123639
  • 3. W. Byers, Isometry groups of manifolds of negative curvature, Proc. Amer. Math. Soc. 54 (1976), 281-285. MR 390960
  • 4. S. Chen, Complete homogeneous Riemannian manifolds of negative sectional curvature, Comm. Math. Helv. 50 (1975), 115-122. MR 372783
  • 5. S. Chen, Complete negatively curved manifolds of finite volume (to appear).
  • 6. S. Chen, Simply connected manifolds of nonpositive curvature (to appear).
  • 7. P. Eberlein and B. O'Neill, Visibility manifolds, Pacific J. Math. 46 (1973), 45-109. MR 49 #1421. MR 336648
  • 8. E. Heintze, Mannigfaltigkeiten negativer Krümmung, Bonn University (preprint). MR 1940403
  • 9. J. A. Wolf, Homogeneity and bounded isometries in manifolds of negative curvature, Illinois J. Math. 8 (1964), 14-18. MR 29 #565. MR 163262

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C30, 22E40

Retrieve articles in all journals with MSC (1970): 53C30, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14206-7

American Mathematical Society